# SDR RRXA97299

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5759216501
- Condition: Gouged
- Location: Bs 1260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND FRAME GOUGED IN UPPER FLANGE AND WEB AT STA 1260 AND BETWEEN LONGERONS 31R AND 32R.  *S/D*  REMOVED DAMAGED SECTION, FABRICATED AND INSTALLED DOUBLER REPAIR IAW FAA DER APPROVED TIMCO ENGINEERING SKETCH REO-03756.  ALSO, IAW SRM 53-2-0, 53-4-1 AND 51-1-8.
